Serum sickness-like illness following streptokinase therapy. A case report

J. D. Creamer, J. A. McGrath, M. Webb-Peploe, N. P. Smith

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We report a patient who developed a serum sickness-like illness characterized by fever, arthritis, haematuria and a purpuric eruption 7 days following streptokinase therapy for myocardial infarction. Blood tests demonstrated increased circulating immune complexes. The skin involvement resulted in extensive, painful cutaneous infarction with secondary bacterial infection. Serum sickness is an uncommon but recognized complication of streptokinase therapy.

Original languageEnglish
Pages (from-to)468-470
Number of pages3
JournalClinical and Experimental Dermatology
Volume20
Issue number6
DOIs
Publication statusPublished - 1995

All Science Journal Classification (ASJC) codes

  • Dermatology

Fingerprint

Dive into the research topics of 'Serum sickness-like illness following streptokinase therapy. A case report'. Together they form a unique fingerprint.

Cite this